# SDR SWAA2024071710755

- Difficulty date: July 9, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 66,646 hours, 39,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EXTERIOR AND INTERIOR EMERGENCY LIGHTS INOPERATIVE.<[01] PERFORMED TROUBLESHOOTING OF EMERGENCY EXIT LIGHTS - MID CIRCUIT AND FOUND BATTERY PACK DEFECTIVE. FOUND ALSO OPEN CIRCUIT FROM CONNECTOR D10716 POSITION 15 AND POSITION 16 TO GROUND THROUGH L1065 AISLE LIGHT. REFERENCE B737 SSM 33-51-13 PAGE 101 SHEET 1. WIRING CHECK AND OPERATIONAL TEST AT LIGHT L548 PASSED. CONTINUE T/S. REPLACED BATTERY PACK AT M1670 POWER SUPPLY ASSEMBLY. REFERENCE B737 AMM 33-51-06-960-805. CONTINUED TROUBLESHOOTING OF EMERGENCY EXIT LIGHTS - MID CIRCUIT AND FOUND CONNECTOR D11100 AND CONNECTOR D11326 DISCONNECTED. RECONNECTED AND RESECURED BOTH CONNECTORS PER REF. WDM 33-51-13. PERFORMED INSTALLATION TEST PER REF. AMM. 33-51-06-960-805. TEST FOUND NORMAL. PERFORMED BATTERY PACK INSTALLATION TEST PER REF. AMM. 33-51-06-960-805. TEST FOUND NORMAL.;[02] VERIFIED STEP 1.
